Digestive Disorders / Gastroenterology Expert Forum
Orange oil substance with stool
About This Forum:

This is a place to ask questions about digestive problems and receive a personal answer from a highly qualified doctor. You will also find support from other members who share your interest in digestive disorders. Digestive Disorders include: Anal and Rectal problems, Barrett’s Esophagus, Bleeding in the Stomach and Digestive Tract, Constipation, Crohn’s Disease, Gastritis, GERD, Heartburn, Proctitis, Short Bowel Syndrome, Ulcers, Whipple’s Disease, Zollinger-Ellison Syndrome (and many more).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Orange oil substance with stool

I have been noticing an orange oily substance with my stool. The oil is more like a yellowish/orange color at times and is not mixed with the stool from what I can see, but the oil does float on the water within the toilet. My stool appears to be normal. The only symptoms I am having us an upset stomach. Does anyone have any clue what this could be?

Help!Concerned!
Related Discussions
0 Comments
Blank
Avatar_n_tn
Are you taking any medications?  My mother has the same oily stuff when she has a bowel movement.  Her's is due to excess acid.  I started taking Xenical for weight loss and the same thing happened to me.  It was enough to leave a ring of oil in toilet after it was flushed.
Blank
Avatar_n_tn

Thanks for replying. I am not on any medications at all. I am 34 years old and I have no other unusual symptoms. I wonder if it could be that my body is not absorbing my fat properly? I have not idea. I exercise 4 to 5 days a week. I run and walk around 25 miles a week and try to eat healthy.

I do not have this problem all of the time just periodically, but enough for me to know that it is not normal based on talking to close friends and family. I don't know what else it could be.

Your opinion would be appreciated.

Thank you
Blank
Avatar_n_tn
Hello!  With my mom, hers is only on occasion also.  She's older and doesn't get much exercise so I really don't know if it's related.  When it happens to her, it kinda burns.  The doctor told her when it happens to take some pepcid ac for a couple of days.  This seems to work for her.  It doesn't happen often enough for her to take daily medicine, but since using the pepcid ac, the episodes are fewer and farther between.
Good luck and God Bless!
Blank
Avatar_n_tn
I've lived with this for years--it's the inability to digest fats--mine created by a virtually non-functioning pancreas. You'll find the benefit is LOW cholesterol, no weight gain and the ability to eat fats if you don't mind this aspect.
Blank
Avatar_f_tn
A related discussion, Pet's Name was started.
Continue discussion Blank
This Forum's Experts
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
This is Driving Your Emotional Eati...
Jul 02 by Roger Gould, M.D.Blank
5856747_tn?1403352282
Blank
Sleep Apnoea
Jun 28 by Andrew John Rynne, MDBlank